| Catalog Number |
10010454 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of foreign matter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10010454 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set had foreign matter the following information was received by the initial reporter with the following: it was reported by the customer that aad's line tubing became clogged overnight and solution unable to flow through.Filter has brown sediment in it.